# SDR AALA202103159001

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,567 hours, 30,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4379
- Condition: Inoperative
- Location: Zone 200
- Part time: 55,938 hours, 24,831 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS TEST OF EMERGENCY LIGHTS FOUND AFT EMERGENCY POWER SUPPLY UNIT INOPERATIVE. REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
